Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können kommenden Montag und Dienstag keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted next Monday and Tuesday.)

Lattices in Locally Definable Subgroups of ⟨Rn,+⟩

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ELEFTHERIOU, Pantelis E., Ya'acov PETERZIL, 2013. Lattices in Locally Definable Subgroups of ⟨Rn,+⟩. In: Notre Dame Journal of Formal Logic. Duke University Press. 54(3-4), pp. 449-461. ISSN 0029-4527. eISSN 0029-4527. Available under: doi: 10.1215/00294527-2143889

@article{Eleftheriou2013Latti-49653, title={Lattices in Locally Definable Subgroups of ⟨Rn,+⟩}, year={2013}, doi={10.1215/00294527-2143889}, number={3-4}, volume={54}, issn={0029-4527}, journal={Notre Dame Journal of Formal Logic}, pages={449--461}, author={Eleftheriou, Pantelis E. and Peterzil, Ya'acov} }

terms-of-use Eleftheriou, Pantelis E. Peterzil, Ya'acov Peterzil, Ya'acov 2013 Eleftheriou, Pantelis E. 2020-05-27T07:08:14Z eng Lattices in Locally Definable Subgroups of ⟨R<sup>n</sup>,+⟩ Let M be an o-minimal expansion of a real closed field R. We define the notion of a lattice in a locally definable group and then prove that every connected, definably generated subgroup of ⟨R<sup>n</sup>,+⟩ contains a definable generic set and therefore admits a lattice. 2020-05-27T07:08:14Z

This item appears in the following Collection(s)

Search KOPS


My Account